How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Michael Salkin Your Own Question
Dr. Michael Salkin
Dr. Michael Salkin, Veterinarian
Category: Dog Veterinary
Satisfied Customers: 26799
Experience:  University of California at Davis graduate veterinarian with 44 years of experience
55012488
Type Your Dog Veterinary Question Here...
Dr. Michael Salkin is online now
A new question is answered every 9 seconds

My dog got a hold of my albuterol inhaler she has throw up

Customer Question

my dog got a hold of my albuterol inhaler she has throw up ? what else can I do
Submitted: 1 year ago.
Category: Dog Veterinary
Customer: replied 1 year ago.
91 pounds 4 1\2 the albuterol acut 90 mcg
Expert:  Dr. Michael Salkin replied 1 year ago.
I'm sorry that your question wasn't answered in a timely manner. Please let me know if you still need help. The initial signs of albuterol toxicosis are tachycardia (increased heart rate) +/- arrhythmia (irregular heart rate), tachypnea (increased respiratory rate), agitation, tremor, weakness, panting, vomiting, and anxiety. If she has remained stable since you posted, she'll remain stable. If she continues to demonstrate any of the symptoms mentioned above, it would be prudent to have her vet attend to her at your earliest convenience. Please give me an update on her.